# SDR USAA010763

- Difficulty date: June 28, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Part time: 34,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, BS 727D, STRINGER 23R.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-60-03.  (M)
